# SDR ASAA2015041011296

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 31,876 hours, 9,722 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32145526
- Part serial: 6343
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 45,620 hours, 18,158 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED TRIP OFF LIGHT ILLUMINATED DESCENDING THROUGH 380.  ACCOMPLISHED BLEED TRIP OFF CHECKLIST.  LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED T/C NG-36WC-00001. FOUND PCU VALVE & PRSOV FAILED. R & R PRECOOLER CONTROL VALVE REF AMM 36-12-02 OPS & LEAK CHECK GOOD.  R & R NR 1 ENGINE PRSOV REF AMM 36-11-04 OPS AND LEAK CHECK GOOD.  VERIFIED NR 1 ENGINE BLEED, OPS CK GOOD.
